UNIGE document Scientific Article
previous document  unige:8540  next document
add to browser collection

Limits of Baumslag-Solitar groups

Stalder, Yves
Published in Groups Geometry and Dynamics. 2008, vol. 2, no. 3, p. 353-381
Abstract We give a parametrization by $m$-adic integers of the limits of Baumslag-Solitar groups (marked with a canonical set of generators). It is shown to be continuous and injective on the invertible $m$-adic integers. We show that all such limits are extensions of a free group by a lamplighter group and all but possibly one are not finitely presented. Finally, we give presentations related to natural actions on trees.
Note 24 pages; essentially equivalent to the version submitted to the editors after acceptance for publication; numerotation of statements is now coherent with the published version
Full text
Article (326 Kb) - public document Free access
(ISO format)
GUYOT, Luc, STALDER, Yves. Limits of Baumslag-Solitar groups. In: Groups Geometry and Dynamics, 2008, vol. 2, n° 3, p. 353-381. doi: 10.4171/ggd/44 https://archive-ouverte.unige.ch/unige:8540

381 hits



Deposited on : 2010-07-02

Export document
Format :
Citation style :